# SDR ABXA040014

- Difficulty date: November 24, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT SERVICE DOOR, UPPER AFT CORNER HAD CRACK INDICATION.  REPAIRED CRACKED AREA, INSTALLED REPAIR DOUBLERS IAW DC-8 SRM 53-2-0 AND REA D853-48479MR.
